# SDR QXEA2010041500270

- Difficulty date: April 14, 2010
- Submitted: April 15, 2010
- Operation: Air carrier
- Aircraft: N614QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10049
- Aircraft time: 21,732 hours, 15,982 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Service Doorway
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C CHECK -  SERVICE DOOR MOUNTING ANGLE HAS CORROSION ON IT.   REMOVED CORROSION FROM MOUNTING ANGLE ON SILL IAW SRM 51-21-06-001-001, FOUND BLEND TO BE OUT OF LIMITS IAW SRM 51-12-00-001-001 AND 53-21-23-101-002-A01.  REMOVED MOUNTING ANGLE AND LOCATED FASTENER HOLES IN NEW ANGLE IAW SRM 51-42-06-001-001-A01.  TREATED AND PRIMED HOLES IAW SRM 51-21-11-001-001-A01.  INSTALLED NEW MOUNTING ANGLE IAW SRM 51-42-06-001-001-A01.
